Posted 6/8/2009 1:35 PM (GMT -7)
Hi Sukorn and welcome, I see that you were greeted by Kitt (our wonderful leader), Bea, my personal Idol, and Gentleman K, who is a gentleman.
This problems that we all suffer with, in one form or another, has very basic facts and figures as its hallmark; but there are so many different configurations to these basic issues and since we are all individuals, that there is no easy answer to this question. So, I am going to try to answer this, perhaps in the broadest of terms and with assumptions and we can go from there.
Short and sweet, yes, the discomfort will ease only to make itself known at a later date..for some, for others it never seems to give itself up and for others, it goes away and never comes back. For those who post here regularly, we do not fall into the final category.
You other note did mention that you have gone to the Dr., if you do not get the answers that you feel you deserve, then you must find another Dr. Perhaps that one will be at a University or larger hospital setting, but do not give up searching for answers.
I believe you said that you are starting protonix, it is a good start and it will take time for the med to start working..for some it starts with the first pill, others it can take longer. If you haven't already, start implementing the self help tools that go along with this as well. For many, many people, the medication is all you will ever need; it may even go away; for others (me included), surgery was the only answer.
You have found an important tool along this journey, this forum. The wonderful people here will help you, talk to you about tests, help you understand the information you receive, listen to your fears and anger and we laugh at Kitt's jokes, smile at Bea's antics and pray for each others well being and continued healing.
Stay with us, we will help you through this for as long as you need us.